# SDR DXTR20120125008

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 8,194 hours, 6,563 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Assy
- Part number: 663110215
- Condition: Loose
- Location: Zone 300
- Part time: 8,194 hours, 6,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HORIZONTAL PIVOT FITTING, LOOSE (HAND TURN) ATTACH LOCK FASTENERS AND LOOSE ATTACH BOLTS.
